RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 189, Number 1  

Works from the conference «Physics and Mathematics of Nonlinear Phenomena» (PMNP–2015), held 20–27 June 2015 in Gallipoli (Lecce, Italy), are published in this and the preceding issue of the journal.


A bi-Hamiltonian system on the Grassmannian
F. Bonechi, J. Qiu, M. Tarlini
3
Some matrix functional equations
M. Bruschi, F. Calogero
15
Chaos control and function projective synchronization of fractional-order systems through the backstepping method
S. Das, V. K. Yadav
36
Toward a classification of quasirational solutions of the nonlinear Schrödinger equation
P. Gaillard
48
An integral geometry lemma and its applications: The nonlocality of the Pavlov equation and a tomographic problem with opaque parabolic objects
P. G. Grinevich, P. M. Santini
59
Linearizability and a fake Lax pair for a nonlinear nonautonomous quad-graph equation consistent around the cube
G. Gubbiotti, D. Levi, Ch. Scimiterna
69
Combinatorial Yang–Baxter maps arising from the tetrahedron equation
A. Kuniba
84
Haantjes manifolds and Veselov systems
F. Magri
101
Approximate symmetries in viscoelasticity
M. Ruggieri, M. P. Speciale
115
“Twisted” rational $r$-matrices and the algebraic Bethe ansatz: Applications to generalized Gaudin models, Bose–Hubbard dimers, and Jaynes–Cummings–Dicke-type models
T. V. Skrypnyk
125
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019